Alert archive / Arkansas / Tornado Warnings in 2009
Tornado Warning 43, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Apr 9, 2009, 11:08 PM CDT for Ashley County, Arkansas; Morehouse Parish, Louisiana. It was in force for 67 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2009, 11:08 PM CDT (04:08 UTC)
- Expired
- Apr 10, 2009, 12:15 AM CDT
- In force
- 67 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Ashley County, AR, Morehouse Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 193 km from the middle of the area, began a volume at 04:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 11:27 PM CDT | TORNADO 2 | 8 Ssw Crossett, AR | NWS STORM SURVEY FOUND AN EF2 TORNADO WITH MAXIMUM WINDS OF 130 MPH. THE TRACK LENGTH WAS 15.5 MILES AND 600 YARDS WIDE AT ITS WIDEST POINT. 15 HOMES EITHER DESTROYED OR WITH HEAVY DAMAGE AND HUNDREDS OF TREES WERE DOWNED ALONG THE TRACK. THE TORNADO STARTED 8 |
| Apr 9, 11:36 PM CDT | HAIL 1.75 | Crossett, AR | |
| Apr 9, 11:40 PM CDT | TORNADO | 2 S Crossett, AR | 15 TO 20 HOMES DESTROYED IN SOUTH CROSSETT OFF HIGHWAY 133 FOR A TEN MILE TRACK. |
| Apr 9, 11:46 PM CDT | HAIL 0.88 | Crossett, AR | REPORTED BY SKYWARN SPOTTER THROUGH KTVE |
| Apr 10, 12:01 AM CDT | HAIL 0.75 | 6 E Hamburg, AR | |
| Apr 10, 12:01 AM CDT | HAIL 0.75 | Wilmot, AR | PENNY HAIL IN WILMOT...SOME STONES POSSIBLY LARGER. |
| Apr 10, 12:05 AM CDT | TSTM WND DMG | Wilmot, AR | A FEW TREES DOWN AND DMG TO SOME ROOFS AROUND WILMOT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 10:48 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 4.1 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -204 J/kg
- Mixed-layer LCL
- 1363 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 310 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KJAN 100408
TORJAN
ARC003-LAC067-100515-
/O.NEW.KJAN.TO.W.0043.090410T0408Z-090410T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1108 PM CDT THU APR 9 2009
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN MOREHOUSE PARISH IN NORTHEAST LOUISIANA...
SOUTHERN ASHLEY COUNTY IN SOUTHEAST ARKANSAS...
THIS INCLUDES THE CITIES OF...WILMOT...WEST CROSSETT...NORTH
CROSSETT...HAMBURG...CROSSETT...
* UNTIL 1215 AM CDT
* AT 1108 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 23 MILES WEST OF
WEST CROSSETT MOVING EAST AT 35 MPH.
* THE TORNADO WILL BE NEAR...
WEST CROSSETT BY 1140 PM CDT...
CROSSETT BY 1145 PM CDT...
NORTH CROSSETT BY 1150 PM CDT...
HAMBURG AND 7 MILES NORTH OF BERLIN BY 1205 AM CDT...
9 MILES NORTHWEST OF PARKDALE BY 1215 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHWESTERN
MISSISSIPPI.
&&
LAT...LON 3319 9213 3329 9146 3302 9145 3301 9144
3298 9144 3290 9149 3286 9156 3291 9208
3299 9208 3302 9207 3309 9213 3315 9211
3316 9213
TIME...MOT...LOC 0408Z 257DEG 32KT 3306 9235
$$
OLB2 follow-up statements
000
WWUS54 KJAN 100439
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1139 PM CDT THU APR 9 2009
ARC003-LAC067-100515-
/O.CON.KJAN.TO.W.0043.000000T0000Z-090410T0515Z/
ASHLEY AR-MOREHOUSE LA-
1139 PM CDT THU APR 9 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR SOUTHERN
ASHLEY COUNTY...AND NORTHERN MOREHOUSE PARISH...
AT 1138 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADO WAS LOCATED NEAR WEST CROSSETT MOVING EAST AT 35 MPH.
THE TORNADO WILL BE NEAR...
CROSSETT BY 1145 PM CDT...
NORTH CROSSETT BY 1150 PM CDT...
6 MILES NORTH OF BERLIN BY MIDNIGHT CDT...
HAMBURG BY 1205 AM CDT...
8 MILES NORTHWEST OF PARKDALE AND 9 MILES WEST OF PORTLAND BY 1215
AM CDT...
THIS STORM HAS A HISTORY OF PRODUCING GOLFBALL SIZE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHWESTERN
MISSISSIPPI.
&&
LAT...LON 3320 9206 3329 9147 3327 9148 3310 9145
3309 9146 3298 9144 3290 9149 3286 9156
3295 9205 3299 9204 3312 9208
TIME...MOT...LOC 0438Z 257DEG 32KT 3312 9204
$$
OLB000
WWUS54 KJAN 100505
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1205 AM CDT FRI APR 10 2009
ARC003-LAC067-100515-
/O.CON.KJAN.TO.W.0043.000000T0000Z-090410T0515Z/
ASHLEY AR-MOREHOUSE LA-
1205 AM CDT FRI APR 10 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR
SOUTHEASTERN ASHLEY COUNTY...AND NORTHEASTERN MOREHOUSE PARISH...
AT 1206 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADO WAS LOCATED 13 MILES WEST OF PARKDALE MOVING EAST AT 35 MPH.
THE TORNADO WILL BE NEAR...
8 MILES NORTHWEST OF PARKDALE AND 9 MILES WEST OF PORTLAND BY 1215
AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHWESTERN
MISSISSIPPI.
&&
LAT...LON 3329 9148 3310 9145 3309 9146 3298 9144
3297 9147 3295 9153 3295 9174 3300 9171
3313 9172 3324 9176
TIME...MOT...LOC 0506Z 257DEG 32KT 3318 9175
$$
OLBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 9, 9:21 PM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Apr 9, 9:21 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
921 PM CDT THU APR 9 2009
.UPDATE...MADE SOME SMALL ADJUSTMENTS TO THE HOURLY VALUES THROUGH
TONIGHT. DEWPOINTS HAVE BEEN SLOW TO INCREASE AND VALUES TO THE WEST
ARE NOT AS HIGH AS THE MODELS SUGGEST. KEPT VALUES IN THE LOWER 60S
TO THE SOUTH. A CAP REMAINS OVER JAN AND SHV FOR NOW...BUT WITH LINE
OF STORMS QUICKLY TRACKING EAST WILL CONTINUE ISOLATED SEVERE WORDING
IN THE FORECAST. GUSTY WINDS CONTINUE ACROSS THE AREA AND LAKE WIND
ADVISORY WILL LIKELY NEED TO BE EXTENDED OR REISSUED FOR THE ENTIRE
AREA FRIDAY AFTERNOON. THE GRADIENT ACROSS THE AREA MAY RELAX BRIEFLY
IN THE MORNING...BUT SHOULD QUICKLY TIGHTEN AS HIGH PRESSURE MOVES
TOWARD THE REGION. CLOUDS AND WINDS WILL LIKELY KEEP TEMPERATURES
NEAR 70 THROUGH THE EVENING...SO TWEAKED HOURLY VALUES. THE FORECAST
WAS GOOD. WILL UPDATE TO REMOVE THE LKY.
&&
.AVIATION...THERE MAY BE A FEW LOW CLOUDS MOVING THROUGH THE AREA
WITH THUNDERSTORMS...BUT AT THIS TIME IT LOOKS WINDS WILL REMAIN
ABOVE 3KFT. SHOWERS AND THUNDERSTORMS WERE MOVING THROUGH WESTERN
ARKANSAS AND SHOULD BE MOVING INTO NORTHWEST MISSISSIPPI AROUND
MIDNIGHT...BUT SHOULD MOVE THROUGH QUICKLY. LOOK FOR THUNDERSTORMS
FROM 6-8Z AT GLH...7-10Z AT JAN/GWO...8-11Z AT GTR AND 10-13Z FOR
MEI AND MAYBE HBG. GUSTY WINDS WILL BE AN ISSUE THROUGH FRIDAY
AFTERNOON FOR GLH/GWO AND GTR. SUSTAINED WINDS NEAR 18KTS WITH GUSTS
TO 30KTS WILL BE LIKELY FOR THE NEXT 24 HOURS IN THOSE AREAS. WINDS
WILL INCREASE AFTER 18Z AT ALL OTHER SITES AND CONTINUE THROUGH AT
LEAST 3Z. SIMILAR WIND SPEEDS CAN BE EXPECTED.
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 63 81 51 72 / 26 20 10 2
MERIDIAN 62 81 50 72 / 28 24 13 2
VICKSBURG 63 80 52 73 / 22 13 8 3
HATTIESBURG 64 83 59 77 / 24 24 13 7
NATCHEZ 64 82 53 73 / 17 11 7 7
GREENVILLE 61 74 46 69 / 32 18 10 0
GREENWOOD 61 76 47 69 / 32 24 11 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL 6 AM CDT FRIDAY FOR MSZ018-019-025>027-
034>036-040>042-047.
LA...LAKE WIND ADVISORY UNTIL 6 AM CDT FRIDAY FOR LAZ007>009-015-016-
023>026.
AR...LAKE WIND ADVISORY UNTIL 6 AM CDT FRIDAY FOR ARZ074-075.
&&
7Hazardous weather outlook, Apr 9, 2:41 PM CDT, 8 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 241 PM CDT THU APR 9 2009 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040- 041-047-101945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-WARREN- 241 PM CDT THU APR 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA...EXTREME SOUTHEAST ARKANSAS AND NORTHWEST MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY SOUTHERLY WINDS OF 15 TO 25 MPH WITH OCCASIONAL GUSTS TO 30 MPH WILL CONTINUE TONIGHT BEFORE SHIFTING WEST ON FRIDAY. THESE WINDS WILL CREATE CONDITIONS HAZARDOUS FOR BOATERS ON OPEN WATER. A LAKE WIND ADVISORY WILL REMAIN IN EFFECT MAINLY WEST OF A GRENADA TO NATCHEZ LINE THROUGH TONIGHT. A FEW SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND A TORNADO OR TWO WILL BE POSSIBLE TONIGHT INTO FRIDAY MORNING. A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE MID MISSISSIPPI VALLEY TONIGHT AND SWING A FRONT INTO THE ARKLAMISS DELTA REGION AFTER MIDNIGHT. STORMS DEVELOPING AHEAD OF THE FRONT WILL HAVE THE POTENTIAL OF BECOMING SEVERE...MAINLY WEST OF A GRENADA TO NATCHEZ LINE. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY ANOTHER STRONG STORM SYSTEM WILL LIKELY CROSS THE REGION FROM LATE SUNDAY INTO EARLY MONDAY BRINGING A CHANCE FOR SEVERE THUNDERSTORMS MAINLY ALONG AND SOUTH OF THE INTERSTATE TWENTY CORRIDOR. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. RESIDENTS WILL NEED TO MONITOR LATER FORECAST DEVELOPMENTS WITH THIS SYSTEM. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED LATER TONIGHT INTO FRIDAY MORNING...AND POSSIBLY AGAIN SUNDAY NIGHT. MSZ026>029-032-036-037-042>044-048>050-053>055-059>062-101945- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CHOCTAW-HOLMES-ATTALA-YAZOO- MADISON MS-LEAKE-HINDS-RANKIN-SCOTT-CLAIBORNE-COPIAH-SIMPSON- JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- 241 PM CDT THU APR 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI GENERALLY ALONG THE INTERSTATE 55 CORRIDOR. .DAY ONE...TONIGHT AND FRIDAY SOUTHERLY WINDS OF 10 TO 20 MPH WITH OCCASIONAL GUSTS TO 25 MPH WILL CONTINUE TONIGHT BEFORE SHIFTING WEST WITH STRONGER GUSTS ON FRIDAY. THESE WINDS COULD CREATE CONDITIONS HAZARDOUS FOR BOATERS ON OPEN WATER AGAIN ON FRIDAY AND A LAKE WIND ADVISORY MAY AGAIN BE NEEDED. ISOLATED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE LATER TONIGHT INTO FRIDAY MORNING. A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE MID MISSISSIPPI VALLEY TONIGHT AND SWING A FRONT INTO THE ARKLAMISS DELTA REGION AFTER MIDNIGHT. ANY STORMS...IF THEY DEVELOP...AHEAD OF THE FRONT WILL HAVE THE POTENTIAL OF BECOMING SEVERE...MAINLY WEST OF A GRENADA TO NATCHEZ LINE. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY ANOTHER STRONG STORM SYSTEM WILL LIKELY CROSS THE REGION FROM LATE SUNDAY INTO EARLY MONDAY BRINGING A CHANCE FOR SEVERE THUNDERSTORMS MAINLY ALONG AND SOUTH OF THE INTERSTATE TWENTY CORRIDOR. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. RESIDENTS WILL NEED TO MONITOR LATER FORECAST DEVELOPMENTS WITH THIS SYSTEM. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED LATER TONIGHT INTO FRIDAY MORNING...AND POSSIBLY AGAIN SUNDAY NIGHT. MSZ030-031-033-038-039-045-046-051-052-056>058-063>066-072>074- 101945- CLAY-LOWNDES-OKTIBBEHA-WINSTON-NOXUBEE-NESHOBA-KEMPER-NEWTON- LAUDERDALE-SMITH-JASPER-CLARKE-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 241 PM CDT THU APR 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY SOUTHERLY WINDS OF 10 TO 20 MPH WITH OCCASIONAL HIGHER GUSTS WILL CONTINUE TONIGHT BEFORE SHIFTING WEST WITH STRONGER GUSTS ON FRIDAY. THESE WINDS COULD CREATE CONDITIONS HAZARDOUS FOR BOATERS ON OPEN WATER AGAIN ON FRIDAY AND A LAKE WIND ADVISORY MAY AGAIN BE NEEDED. ISOLATED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL... DAMAGING WINDS AND POSSIBLY A TORNADO MAY OCCUR ON FRIDAY. A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE MID MISSISSIPPI VALLEY LATE TONIGHT AND SWING A FRONT INTO THE ARKLAMISS DELTA REGION AFTER MIDNIGHT. STORMS DEVELOPING AHEAD OF THE COLD FRONT WILL HAVE THE POTENTIAL OF BECOMING SEVERE...MAINLY EAST OF A BROOKHAVEN TO WEST POINT LINE DURING FRIDAY AFTERNOON WHEN INSTABILITY AND MOISTURE WILL BE AT A PEAK. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY ANOTHER STRONG STORM SYSTEM WILL LIKELY CROSS THE REGION FROM LATE SUNDAY INTO EARLY MONDAY BRINGING A CHANCE FOR SEVERE THUNDERSTORMS ESPECIALLY ALONG AND SOUTH OF THE INTERSTATE TWENTY CORRIDOR. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. RESIDENTS WILL NEED TO MONITOR LATER FORECAST DEVELOPMENTS WITH THIS SYSTEM. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED ON FRIDAY...AND POSSIBLY AGAIN SUNDAY NIGHT INTO EARLY MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 40/50
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 12:03 AM CDT | Tornado Warning | JAN | Chicot | 57 min |
| Apr 10, 10:01 AM CDT | Lake Wind Advisory | JAN | Ashley, Chicot | 5 hr |
| Apr 10, 12:39 AM CDT | Tornado Warning | JAN | Richland | 36 min |
| Apr 10, 1:12 AM CDT | Tornado Warning | JAN | East Carroll, Franklin, Madison, Richland | 48 min |
| Apr 10, 1:51 AM CDT | Tornado Warning | JAN | East Carroll, Madison | 39 min |
| Apr 10, 2:26 AM CDT | Tornado Warning | JAN | Madison | 20 min |
Nearby
Tornado Warnings in Arkansas, 2009Tornado Warnings in Louisiana, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.